# SDR DXTA200501061

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 2,303 hours, 1,836 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR LIGHT WOULD NOT ILLUMINATE.  FOLLOWED EMERGENCY CHECKLIST PRIOR TO LANDING.  BLEW DOWN W/ EMERGENCY PNEUMATIC AIR.  ROTARY TEST VERIFED LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.  CYCLED GEAR 10 TIMES AFTER RESETTING BOTTLE.  SERVICED BOTTLE AND SAFTIED.  GEAR OPS CHECKS GOOD.  RESERVOIR AT FULL IAW MM 32-01-00 AND 33-11-01.
